# SDR ZZDA2011658

- Difficulty date: August 23, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N921AT
- Make and model: Boeing 717-200
- Aircraft serial: 55082
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 15 DEF EMERGENCY PATH LIGHTING INOPERATIVE.  REPAIRED BROKEN WIRES IAW SWPM 20-20.  OPS CHECKED NORMAL IAW AMM 33-51-00.
